American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Daniel J. Miller. A preparation theorem for Weierstrass systems. Trans. Amer. Math. Soc. 358 (2006) 4395-4439. MR 2231383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniel Grieser. Local geometry of singular real analytic surfaces. Trans. Amer. Math. Soc. 355 (2003) 1559-1577. MR 1946405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] José F. Fernando. Sums of squares in real analytic rings. Trans. Amer. Math. Soc. 354 (2002) 1909-1919. MR 1881023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joseph H. G. Fu and Clint McCrory. Stiefel-Whitney classes and the conormal cycle of a singular variety. Trans. Amer. Math. Soc. 349 (1997) 809-835. MR 1401519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1